# SDR AALA202203236035

- Difficulty date: March 17, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BRAKE ASSEMBLY FLOOR SUPPORT LOCATED AT STA 540 AND LBL 2. REPLACED FLOOR SUPPORT PANEL PER AARD 51-00-05-1 AND SRM 51-40-02.
